# SDR DALA2016061504640

- Difficulty date: June 15, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N937DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53352
- Aircraft time: 41,793 hours, 34,829 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 962
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RADIUS OF THE FRAME TAB IS DAMAGED BS 962, RT OF THE OVERWING FRAME.  REPAIRED IAW ERA 547722-14, REV O.
